Please use this identifier to cite or link to this item: http://er.nau.edu.ua/handle/NAU/33916
Title: GAME OF LIFE AS A MATHEMATICAL MODEL
Authors: Tereshchuk
Issue Date: Apr-2018
Publisher: Київ 2018
URI: http://er.nau.edu.ua/handle/NAU/33916
Appears in Collections:ПОЛІТ. СУЧАСНІ ПРОБЛЕМИ НАУКИ ГУМАНІТАРНІ НАУКИ ТЕЗИ ДОПОВІДЕЙ (3–6 квітня 2018 року)

Files in This Item:
File Description SizeFormat 
Polit_Tezi_Vol2-168-169.pdf278.9 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.